MathSciNet Relay Station
MathSciNet bibliographic data
MR1831625 93C23 (93C40)
Yu, Li; Chu, Jian An LMI approach to guaranteed cost control of linear uncertain time-delay systems. Automatica J. IFAC 35 (1999), no. 6, 1155–1159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement